# SDR UPS98827598

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 364711724
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, AFT CARGO UPPER FITTING AT FS 960 ABOVE LONGERON 24L HAS CRACK IN ATTACHMENT HOLE.  REMOVED EXISTING FITTING, DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  FITTING INSTALLATION TO BE COMPLETED ON UPS N/R 840692.
